By Topic

Further comments on `Modes of elliptical waveguides: a correction' [and reply]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Wiltse, J.C. ; Georgia Tech. Res. Inst., Atlanta, GA ; Gfroerer, T.H. ; Goldberg, D.A. ; Laslett, L.J.
more authors

For the original article see ibid., vol.38, no.11, p.1603-8 (1990). The commenters dispute the assertion by D.A. Goldberg et al. in the above named work that an error in the field configurations plotted by L.J. Chu (1938) had gone undetected for five decades. The authors' reply is included

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:40 ,  Issue: 1 )